| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Non healthcare professional reported following an intraocular lens (iol) implant procedure, the patient experienced headache, feeling like her eyes were going to explode, experiencing rush like sound and cannot tolerate looking at any type of computer screen, tv screen, using reader glasses from the store, and cannot be in a car for very long without the eyes going nuts.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The reporter was the patient.They did not want their surgeon contacted.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).